RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Lecture Notes in Comput. Sci., 2018, том 10950, страницы 84–101 (Mi lncs31)  

Bracket induction for the Lambek calculus with bracket modalities

Glyn Morrilla, Stepan Kuznetsovbc, Max Kanovichdc, Andre Scedrovec

a Universitat Politécnica de Catalunya, Barcelona, Spain
b Steklov Mathematical Institute of the RAS, Moscow, Russia
c National Research University Higher School of Economics, Moscow, Russia
d University College London, London, UK
e University of Pennsylvania, Philadelphia, U.S.A.

Финансовая поддержка Номер гранта
Ministerio de Economía y Competitividad de España TIN2017-89244-R
Конкурс «Молодая математика России»
Российская академия наук - Федеральное агентство научных организаций PRAS-18-01
Российский фонд фундаментальных исследований 18-01-00822
Министерство образования и науки Российской Федерации 5-100
The research of Morrill was supported by the grant TIN2017-89244-R from MINECO (Ministerio de Economia, Industria y Competitividad). Glyn Morrill is also grateful to the University of Pennsylvania for support during his visit in February 2017. Kuznetsov's research towards this paper was supported by the Young Russian Mathematics award, by the Program of the Presidium of the Russian Academy of Sciences No. 01 `Fundamental Mathematics and its Applications' under grant PRAS-18-01, and by the Russian Foundation for Basic Research under grant 18-01-00822. Stepan Kuznetsov is also grateful to the University of Pennsylvania for support during his visit in April-May 2018, when the nal version of this paper was prepared. Max Kanovich is grateful to the University of Pennsylvania for support during his visit in February 2017. The participation of Kanovich, Kuznetsov, and Scedrov in the preparation of this article was within the framework of the Basic Research Program at the National Research University Higher School of Economics (HSE) and supported within the framework of a subsidy by the Russian Academic Excellence Project `5-100'.


DOI: https://doi.org/10.1007/978-3-662-57784-4_5


Реферативные базы данных:

Тип публикации: Статья
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/lncs31

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:3

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018